Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have vitilago on face. Taking thyroid stimulating drug for thyroid problems. How to treat it?

Hello, I am a 41 year old female, who is having vitilago on my face. It started 2 years ago. I have a history of hyperthyroid and seen an endocrinologist for it. I have had a goiter and hypothyroid and am currently on a thyroid stimulating drug called Thyroxin. I also have been diagnosed ten years ago with otosclerosis . What could be going on with my face?
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Do not worry my dear, no doubt there is a relationship between vitiligo and thyroid disorder but after taking thyroxine daily for along time your vitiligo will be lessen. For now you should start applying demovate ointment twice a day for 10 days then do not apply for 10 days before applying again for the same not forget to apply sunscreen of SPF 60 before going outside in the sun.
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor